Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Spotting post menses persisting even after surgery for cyst on ovary, no improvement with bc pills. Cause?

I hv three kids with c section all went fine. After third delivery i started hving spotting after menses n was diagnosed with a big cyst in left ovary which was removed with laprotomy. But even after hving the cyst removed i was hving spotting problem. My gynaec gv me bc pills n being on dat too i xperience spotting after periods for eight nine days. I m reallly tensed wats dis going on.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
dear user
u had laparotomy and ovaian cyst has ose been removed.
decision of your gynecologist is good she started BC pill .
u did not mention the name of drug .
some time low dose containing hormone pill cause inter menstrual bleeding or just spotting .
no need to worry .
wate for some days and even for 2 cycle .
if same problem persist even after consult your doctor to shift on another high dose pill .
start Iron -Folic medication .
hope this will help u .
r nehagud luck
Answered: Sat, 12 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor